# SDR USAA050777

- Difficulty date: June 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Condition: Debonded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DEBONDED TEAR STRAP 11 INCHES, BS 877, S16R-17R.  ADDED RIVETS IAW SRM 53-00-01 FIG 225 DET 3.  (M)
